Search the Community
Showing results for tags 'Side effect'.
Yes, my new grey from Birmingham has hookworms. I am following the vets protocol for chronic hookworm because they returned after the initial treatment. That is not my question - but it is relevant because we have a lot of Panacur doses ahead of us in the coming months. My problem involves the Panacur causing extreme itching (a known side effect) in my hound. She was up all night licking and biting herself. I finally gave her a Benadryl at 1 am, and then another this morning at 7 am. Those have seemed to help for a while. Does anyone have experience with this side effect and any advice? I have contacted the rescue and they have contacted the vet to see what they suggest - but in the meantime I thought I would see if anyone else has had the problem and has any suggestions. Thx.
Nice blog post about treatment of arthritis in dogs. Of particular note, the study that found that long term use of NSAIDs did not increase the risk of side effects. http://speakingforspot.com/blog/2015/07/19/long-term-use-of-nonsteroidal-anti-inflammatory-medication-for-treatment-of-canine-arthritis/